Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Red, inflammed gums, tiredness, sleepiness, loss of apetite, glands swollen. Reason?

My son is very unwell. He returned from university on Sunday night and was complaining that he gums hurt. Since then they are now red and inflamed, he is very tired all the time, sleeping a lot, lost his appetite , his jaw hurst and his glands are swollen. Can you help please My husband is a dentist and has put him on amoxycillin 250 mg 3/fails for the gum infection but its just gory worse. Thanks Marilyn
Asked On : Mon, 17 Dec 2012
Answers:  2 Views:  133
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dentist, Oral and Maxillofacial Surgery 's  Response
Hello there...Please mention your son's age...There are age related changes associated with the gums. If your son is over 14 years of age 250mg would not help him....Another antibiotic such as metronidazole or ornidazole also needs to be prescribed to cleanse up the organisms. Please consult a Periodontist (specialized in gum surgeries) or a Oral and Maxillofacial Surgeon for clinical evaluation and management.
Answered: Tue, 18 Dec 2012
I find this answer helpful
Dentist Dr. Neha Sumra's  Response
Welcome to HCM
You have not mentioned complete history like age of your son??
Has he recovered from any viral infection??
The prescribed dose is actually preferred in children below 13 yrs.
Your case seems to be of anaerobic infection.So you need to give him metrogyl-400 along with that.
Also get a complete check up done.

Take Care
Answered: Fri, 21 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor